Solving Multi-Object Programming Problems by Homotopy Inner Point Method under Quasi-Normal Cone Condition - Volume 1 Number 1 (Apr. 2011) - ijmo
  • Aug 01, 2018 News! [CFP] 2019 the annual meeting of IJMO Editorial Board, ECDMO 2019, will be held in Amsterdam, Netherlands, February 16-18, 2019.   [Click]
  • Aug 06, 2018 News! Vol.7, No.1 has been indexed by EI (Inspec).   [Click]
  • Aug 06, 2018 News! Vol.6, No.5 has been indexed by EI (Inspec).   [Click]
General Information
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2011 Vol.1(1): 1-6 ISSN: 2010-3697
 DOI: 10.7763/IJMO.2011.V1.1

Solving Multi-Object Programming Problems by Homotopy Inner Point Method under Quasi-Normal Cone Condition

He Li, Wang Xiu-yu, Jin Jian-lu, Liu Qing-huai

Abstract—This paper, we discussed a general multi-objective optimization problem under quasi-normal cone condition. we prove that for almost every point in the feasible region, a smooth and bounded homotopy path can be derived and that the algorithm converges to the K-K-T point of multi-objective programming problem. Numerical simulation confirmed the viability of this method.

Index Terms—multi-objective programming; homotopy method; global convergence.

He Li is with the Changchun University of Technology, Changchun 130012, P. R. China (e-mail: heli_xu@yahoo.com.cn).
Wang Xiu-yu is with the Changchun University of Technology, Changchun 130012, P. R. China (e-mail: wangxiuyu@mail.ccut.edu.cn)
Jin Jian-lu is with. the Changchun University of Technology, Changchun 130012, P. R. China (e-mail: Jinjianlu@mail.ccut.edu.cn)
Liu Qing-huai is with the Changchun University of Technology, Changchun 130012, P. R. China (Corresponding author, Phone: +86-13394492005, e-mail: liuqh6195@126.com).

[PDF]

Cite: He Li, Wang Xiu-yu, Jin Jian-lu, Liu Qing-huai, "Solving Multi-Object Programming Problems by Homotopy Inner Point Method under Quasi-Normal Cone Condition," International Journal of Modeling and Optimization vol. 1, no. 1, pp. 1-6, 2011.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com